# SDR COMA9910019

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 254
- System (JASC): 6140 · Propeller Indication System
- Part: Warning
- Condition: Activated
- Location: Autofeather Sys
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AUTOFEAHTER AURAL WARNING ACTIVATED.  INSPECTED LT AND RT ENGINE SCU FOR CONDITION AND SECURITY.  PERFORMED OPERATIONAL CHECK OF THE AUTOFEATHER SYSTEM, NO DEFECTS NOTED.
